About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 179506, 7 pages
http://dx.doi.org/10.1155/2014/179506
Research Article

Law of Large Numbers under Choquet Expectations

School of Mathematics, Shandong University, Jinan 250100, China

Received 13 December 2013; Accepted 13 January 2014; Published 2 March 2014

Academic Editor: Litan Yan

Copyright © 2014 Jing Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Chen, “Law of Large Numbers under Choquet Expectations,” Abstract and Applied Analysis, vol. 2014, Article ID 179506, 7 pages, 2014. doi:10.1155/2014/179506